Next Article in Journal
On the Equilibria of Generalized Dynamical Systems
Next Article in Special Issue
Generating Functions for q-Apostol Type Frobenius–Euler Numbers and Polynomials
Previous Article in Journal / Special Issue
New Curious Bilateral q-Series Identities
Axioms 2012, 1(3), 372-383; doi:10.3390/axioms1030372

Notes on Article Versions

Article Edited21 February 2013 14:57 CET
Article Edited21 February 2013 18:39 CET
Axioms EISSN 2075-1680 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert